# SDR AALA202111165456

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,349 hours, 6,823 cycles
- System (JASC): 2564 · Life Raft
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LACING PIN ON LIFE RAFT IN RIGHT HAND BIN, NOT INSTALLED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
